# SDR YENA20100416062

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 38,850 hours, 14,746 cycles
- Engine: Iae V2527A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8080504056
- Part serial: 25201043
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 35,481 hours, 13,872 cycles
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1622 LGB-LGB ENG 2 COMPRESSOR ECAM FIRST CAME ON WITHIN ONE MINUTE OF T/O WITH THRUST REDUCTION (DISAPPEARED QUICKLY) CONTINUED TO RE-APPEAR WITH EA THRUST REDUCTION IN FLIGHT ALL ENGINE PARAMETERS NORMAL.  T/S PER TSM 75-30-00-810-848 FOUND RESISTANCE CHECKS NORMAL AT LPC BLEED ACTUATOR & EEC CONNECTORS.  REPLACED NR 2 ENG EEC PER 73-22-34, PERFORMED HIGH POWER ASSURANCE RUN PER 71-00-00-710-013A ALL NORMAL.  NO FAULTS NOTED.
